# SDR 2021F00165

- Difficulty date: May 31, 2021
- Submitted: June 18, 2021
- Operation: General aviation
- Aircraft: XAJOY
- Make and model: Boeing 737-800
- Aircraft serial: 35121
- Aircraft time: 52,886 hours, 20,335 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Bulged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01.06.2021 17:11 A BULGE IN RIGHT COUNTER FRAME APU ACCESS DOOR.  DURING TRANSIT CHECK, IT WAS DETECTED A BULGE IN FUSELAGE SKIN. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A BULGE OF 1.395" LENGTH, 0.156" WIDTH AND 0.010" DEPTH AT FUSELAGE SKIN SECTION 48 RH AT STA 1098.5 AT COUNTER FRAME APU DOOR; APU COWL DOOR WAS REMOVED IAW AMM 52-48-21-000-801; HFEC ISPECTION ON BULGE WAS PERFORMED IAW B737 NDTM PART 6, 51-00-00, PROCEDURES 16 AND 23, 53-30-00, PROCEDURE 3, NO CRACKS FOUND ON SKIN, FASTENER HOLE AND COUNTERSINK; FASTENER WAS INSTALLED IAW SRM 51-40-02, PARAGRAPH 4B; DAMAGE WAS REMOVED IAW SRM 53-80-01-2R-1, REPAIR 1, PARAGRAPH 4.B AND MESSAGE BOEING NUMBER AMX-AMX-21-0236-02B; HFEC INSPECTION ON BULGE WAS PERFORMED IAW B737 NDTM PART 6, 51-00-00, PROCEDURES 23; THE PERMANENT REPAIR WAS PERFORMED IAW SRM B737-53-80-01, REPAIR 1; THE APU COWL DOOR WAS INSTALLED IAW AMM 52-48-21-400-801, ALL CORRECT.
